# SDR SWAA2024071804299

- Difficulty date: June 21, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD ON BS 294.5 RBL 52 AT FWD GALLEY AREA 2024-393453<[01] REPLACED INNER CHORD LOCATED ON BS 259.5 TO BS 360 RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A8310 SHEET 25 REV: -  SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOCATED ON BS 259.5 TO BS 360 RBL 52 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A8310 SHEET 25 REV: -  RII SEE INDIVIDUAL SIGN OFF BELOW.
